# SDR 97ZZZX1397

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17A
- Condition: Defective
- Location: Ac System
- Part time: 117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISCONNECTED, FOUND DEFECTIVE INVERTER.
